Translator Disclaimer
May 2009 Cohomology and duality for coalgebras over a quadratic operad
Anita MAJUMDAR, Donald YAU
J. Gen. Lie Theory Appl. 3(2): 131-148 (May 2009). DOI: 10.4303/jglta/S090204

Abstract

The cohomology of a~finite-dimensional coalgebra over a finitely generated quadratic operad, with coefficients in itself, is defined and is shown to have the structure of a graded Lie algebra. The cohomology of such a coalgebra is isomorphic to the cohomology of its linear dual as graded Lie algebras.

Citation

Download Citation

Anita MAJUMDAR. Donald YAU. "Cohomology and duality for coalgebras over a quadratic operad." J. Gen. Lie Theory Appl. 3 (2) 131 - 148, May 2009. https://doi.org/10.4303/jglta/S090204

Information

Published: May 2009
First available in Project Euclid: 7 October 2011

zbMATH: 1182.18010
MathSciNet: MR2504874
Digital Object Identifier: 10.4303/jglta/S090204

Subjects:
Primary: 16W30, 18D50, 20G10

Rights: Copyright © 2009 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.3 • No. 2 • May 2009
Back to Top